Quote from Jonswife:Hi you guys,
My name is Angi, I'm 32 years old, have been married for 13 years and have 5 children. I have been using Lortab on and off for about 3 years. It started with endometriosis. My doctor started prescriping it for the pain and then I had a hysterectomy. I thought I had finally gotten off of it, actually I think I refused to admit that I was addicted. Then last year I was in a car accident and have had back problems ever since, I have had an MRI done and I have a herniated disc and multiple cysts on my kidneys. My doc. gave me 90 Lortabs on the 10th and I just took the last one. It should have lasted me all month and now I'm going to be in trouble. I know what withdrawals are like, but I just couldn't control myself. This drug is very controlling and I can't seem to break it's spell it has over me. I am not a bad person, at least that's what I keep telling myself. I wonder how bad the withdrawals will be after only 8 days on it. Sometimes I feel so low, like the scum of the earth because I allow this drug to do this to me.
Sorry to ramble on, I'm glad to see that I am not the only one going through this, but at the same time, sorry that I feel that way, I wouldn't wish this on my worst enemy. (well maybe my WORST enemy..lol) Kidding
Thanks for listening,
Hi Angi, Guess What???? You are not alone! I am married and turned 36 in January. I too have 5 kids and am also taking care of a niece and 2 nephews. I too have been under the spell of the vicodin and percocet for about 3 to 4 years now. My problem started with herniated discs in my neck.
So i know first hand what you are going through. It is so hard. You wanted to know how bad the withdrawals would be after only 8 days, how long had you not taken anything before you got this last prescription? I wouldnt think physically the wd's would be to bad, but if you are like me, the mental part of it is just as bad if not worse!
It is very nice to meet you! I look forward to getting to know you better.